# SDR UALA2013060303833

- Difficulty date: June 1, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT DENTED ON UPPER SURFACE T/E WEDGE.  REPAIRED WEDGE BY FABRICATING FILLER DOUBLER AND CORE SECTION IAW SRM 57-43-02 AND 51-70-10 WORK PERFORMED.
